# SDR CALA2025121512086

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 79,178 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER CLIP AT STA 500I STR26R FWD SIDE IS CRACKED.  REMOVED, LOCATED AND DRILLED NEW CLIP STR PN 143A1010-48 PO 1138205.2 & INSTALLED IAW B737 SRM 51-40-05 SRM 51-40-02 BOEING DWG 143A1010 REV A FWD CARGO STRINGER CLIP STA 500I STR 26R.
